* Upcoming papers  
Subject Keyword Abstract Author
New Upper Matrix Bounds for the Solution of the Continuous Algebraic Riccati Matrix Equation

Richard Keith Davies, Peng Shi, and Ron Wiltshire
International Journal of Control, Automation, and Systems, vol. 6, no. 5, pp.776-784, 2008

Abstract : In this paper, new upper matrix bounds for the solution of the continuous algebraic Riccati equation (CARE) are derived. Following the derivation of each bound, iterative algorithms are developed for obtaining sharper solution estimates. These bounds improve the restriction of the results proposed in a previous paper, and are more general. The proposed bounds are always calculated if the stabilizing solution of the CARE exists. Finally, numerical examples are given to demonstrate the effectiveness of the present schemes.

Keyword : Continuous algebraic Riccati equation (CARE), eigenvalue bound, iterative algorithm, matrix bound, similarity transformation.

Business License No.: 220-82-01782